# SDR REXA201100388

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 17,932 hours, 15,433 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P14096
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KTS FOR SMOKE IN COCKPIT AND CABIN.  EMERGENCY DECLARED.  AC TAXIED TO THE GATE AND DEPLANED NORMALLY.   OUTSTATION MAINT:  C/W MINIMUM WORKSCOPE SMOKE/FUMES IN CABIN/FLIGHT DECK.  DTW MAINT: REMOVED AND REPLACED LT AND RT COALESCER SOCKS IAW AMM 21-51-13.  OK FOR SVC.  REF TL-199442-2011.
